Cystoid macular edema associated with acitretin - DJO
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Acitretin is an oral retinoid, increasingly used in the treatment of psoarisis and chemopreventive therapy for some cutaneous malignancies. It is a known teratogen and has been reported to cause a myriad of systemic side effects, including pancreatitis, hepatotoxicity, and mucocutaneous pathology. Retinoids have also been linked to intracranial hypertension. Acitretin activates all three retinoic acid receptor subtypes (alpha, beta, and gamma). These nuclear hormone receptors affect cellular differentiation, proliferation, and inflammation. Retinoids are actively metabolized in the photoreceptor outer segments, Müller cells, and the retinal pigment epithelium (RPE). We report a case of cystoid macular edema associated with acitretin in a 65-year-old woman and document its resolution with optical coherence tomography (OCT)...

http://bit.ly/2y8E6UW
Like
Comment
Share